Pregnancy

Posted by Maris

I used Postinor 2 for emergency prevention about 2 weeks ago and now am having tender breast and my period is 3 days late ,does this mean am pregnant???

Answer
0

It doesn't mean you are pregnant maybe it's the menstruation just about to happen since the drug initiate your system for early menstruation and major signs of menstruation is that your boobs become tender

0

It doesn't mean you are pregnant maybe it's the menstruation just about to happen since the drug initiate your system for early menstruation and major signs of menstruation is that your boobs become tender

0

Hi Maris, thank you for your question. Like Jumah44 said, it could just be your body preparing for your period. Also, since Postinor works by giving you a high dose of hormones to create a hostile environment in which pregnancy cannot happen, it could throw your hormones out of whack which is why your period is late. Also, if indeed fertilization did occur a urine pregnancy test would be sensitive at two weeks so you can usually take a test to confirm